# SDR 9509803238

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-211
- Aircraft serial: 03238
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, AIRCRAFT YAWED TO THE LEFT ACCOMPANIED BY A LOUD AIR NOISE AND VIBRATION FELT IN THE COCKPIT.  NO MESSAGES WERE INDICATED ON ECAM OR STATUS PAGE.  OPERATING PROCEDURE WAS FOLLOWED AND THE AIRCRAFT RETURNED TO SEA WHERE AN UNEVENTFUL LANDING TOOK PLACE.  THE NR 1 ENGINE WAS REPLACED.
